Ive been os this med for 6 weeks and have had increasing nausea, acid relux and epigastrc pain.I have had esoogeal ulcers in the past and im also on mobic
Can Plaquenil cause acid reflux and pain when swallowing?
- 2 Aug 2010 by stomach girl
- 14 September 2010
- plaquenil, pain, nausea/vomiting, gerd, ulcer
Mobic is also a arthritis drug,ive taken that for years without side effect im more concerned about an answer about the plaquenel.
Hi the symptoms you are experiencing are know side effects of plaquenil unfortunately. Maybe your Dr could prescribe an alternative medicine for you?
Yes, you've indicated side effects of Plaq, but they would usually not have occured so rapidly. I would think the drug has aggravated a pre-existing condition. There may be another drug that would not cause your GERD. You should absolutely keep contact with your dr.
- Plaquenil Information for Consumers
- Plaquenil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plaquenil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.